# SDR DALA2020012230459

- Difficulty date: January 10, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 85,413 hours, 10,101 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R1 DOOR FLIGHT LOCK FAULT.  INSPECTED FLIGHT LOCK PROXIMITY SENSORS.  FOUND THE TARGET GAP ON HIGH SIDE.  ADJUSTED IAW MM 52-71-01.
